On Uniform Convergence of rational, Newton-Padé Interpolants of Type (n, n) with Free Poles as n.....
Numerische Mathematik, Tome 55 (1987) no. 4, pp. 247-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1987__55_4_133354,
author = {D.S. Lubinsky},
title = {On {Uniform} {Convergence} of rational, {Newton-Pad\'e} {Interpolants} of {Type} (n, n) with {Free} {Poles} as n.....},
journal = {Numerische Mathematik},
pages = {247--264},
year = {1987},
volume = {55},
number = {4},
zbl = {0685.41003},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133354/}
}
D.S. Lubinsky. On Uniform Convergence of rational, Newton-Padé Interpolants of Type (n, n) with Free Poles as n...... Numerische Mathematik, Tome 55 (1987) no. 4, pp. 247-264. http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133354/